# SDR SWAA2023012682277

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS390 RBL41.   PERFORMED OPEN HOLE INSPECTION IAW NDI PART 6, 51-00-00 PROCEDURE 16. CRACK INDICATIONS AT 1:00 AND 5:00 POSITIONS. PERFORMED HFEC SURFACE SCAN IAW NDI MANUAL PART 6,  51-00-00 PROCEDURE 23. CRACK INDICATIONS .35'X.1' AND .15'X.1'.  LOCATED AND DRILLED NEW INTERCOSTAL IAW  SRM 51-40-05-0G-0 & DWG 143A5410.  LOCATED AND DRILLED NEW UPPER ANGLE ON INTERCOSTAL IAW SRM 51-40-05-0G-0, & DWG 143A5410.  INSTALLED NEW UPPER ANGLE ON INTERCOSTAL  IAW  SRM 51-40-02-0G-0; DWG 143A5400 REV: A.
